# SDR YENA201709210784

- Difficulty date: September 21, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N590JB
- Make and model: Airbus A320-232
- Aircraft serial: 2231
- Aircraft time: 54,334 hours, 19,082 cycles
- System (JASC): 5240 · Service Doors
- Part: Linkage
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE ARMED INDICATION GOES OFF AND ARMED WITH HANDLE IN THE ARMED POSITION.  ARMING HANDLE DOES NOT FULLY STAY DOWN,  BOUNCES UP SLIGHTLY FROM CLOSED (ARMED) POSITION; ADJUSTED RELEASE MECHANISM BOTTOM LINKAGE ON R2 DOOR.  OPS CHECKED GOOD.  PRESSURIZED ACFT.  ALL INDICATIONS NORMAL IAW 52-13-22.
